Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 2, Pages 299–315 (Mi mz8408)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

General orthonormal systems and certain problems of approximation theory

B. S. Kashin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1318 kB)

English version:
Mathematical Notes, 1979, 26:2, 641–650

Bibliographic databases:

UDC: 517.5

Citation: B. S. Kashin, “General orthonormal systems and certain problems of approximation theory”, Mat. Zametki, 26:2 (1979), 299–315; Math. Notes, 26:2 (1979), 641–650

Citation in format AMSBIB
\Bibitem{Kas79}
\by B.~S.~Kashin
\paper General orthonormal systems and certain problems of approximation theory
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 2
\pages 299--315
\mathnet{http://mi.mathnet.ru/mz8408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=547442}
\zmath{https://zbmath.org/?q=an:0427.42009}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 2
\pages 641--650
\crossref{https://doi.org/10.1007/BF01157387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JP38000034}


Linking options:
  • http://mi.mathnet.ru/eng/mz8408
  • http://mi.mathnet.ru/eng/mz/v26/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kasin B., “Diameters of Sobolev Classes of Small Order Smoothness”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1981, no. 5, 50–54  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021